# SDR AWXA0001807

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-231
- Aircraft serial: 584
- Aircraft time: 20,992 hours, 8,382 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472193200190
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA AT FR 68 FLOORBEAM Y765 CORRODED AT HOLE (RT INBD FLOOR TRACK BEAM).  REPLACED FLOORBEAM IAW A320 DWG D534721932000.
